# SDR CALA2013011100031

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 25,282 hours, 7,381 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Part number: LJ75401
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD THRUST REVERSER FORWARD UPPER SEAL RETAINER CRACKED.  REPAIRED IAW ECRA 7831-01809, REV A.
